# SDR R61A201605020339

- Difficulty date: May 2, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,371 hours, 16,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT OTBD SHEAR PANEL STRAP AT FRAME 87-88 RT CORRODED AS MARKED.  MAINTENANCE  R & R  RT OTBD SHEAR PANEL STRAP AT FRAME 87-88 RT IAW SRM 51-42-02, 51-23-04, 51-23-05, 51-23-06.
